# SDR 99ZZZX1455

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N166B
- Make and model: Beech G33
- Aircraft serial: CD1293
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Screw
- Part number: AN5158R8
- Condition: Worn
- Location: Mlg
- Part time: 4,240 hours
- Component: 35815155610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, NOTED 2 OF 4 MAIN GEAR RETRACT BRACE, PIVOT PIN, RETAINER SCREWS WERE ABLE TO ROTATE. REMOVED AND FOUND THE THREADS WORN FROM THE SHEAR ACTION OF THE PIN. CORRECTED PROBLEM BY INSTALLING NEW ANS525R-832R8 SCREWS WHICH HAVE A SHOULDER PROVIDING HIGHER SHEAR STRENGTH.
